# SDR AALA202011129015

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 34,893 hours, 14,092 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Condition: Inoperative
- Location: Left Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  CLIMBING THROUGH FL225, ALTITUDE DISAGREE ILLUMINATED WITH BOTH SIDES IN ICING CONDITIONS (-3 DEGREES C).  FLIGHT DECLARED EMERGENCY AND DIVERTED TO JFK, LANDED WITHOUT INCIDENT.  REPLACED LT ANGLE OF ATTACK SENSOR WITH NEW, IAW AMM 34-21-05.  OPERATIONS CHECK GOOD.
